Stability of Closed Invariant Sets of Semidynamical Systems. The Method of Sign Definite Lyapunov Functions
Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1565-1566
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_11_a15,
author = {B. S. Kalitin},
title = {Stability of {Closed} {Invariant} {Sets} of {Semidynamical} {Systems.} {The} {Method} of {Sign} {Definite} {Lyapunov} {Functions}},
journal = {Differencialʹnye uravneni\^a},
pages = {1565--1566},
year = {2002},
volume = {38},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_11_a15/}
}
TY - JOUR AU - B. S. Kalitin TI - Stability of Closed Invariant Sets of Semidynamical Systems. The Method of Sign Definite Lyapunov Functions JO - Differencialʹnye uravneniâ PY - 2002 SP - 1565 EP - 1566 VL - 38 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_11_a15/ LA - ru ID - DE_2002_38_11_a15 ER -
B. S. Kalitin. Stability of Closed Invariant Sets of Semidynamical Systems. The Method of Sign Definite Lyapunov Functions. Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1565-1566. http://geodesic.mathdoc.fr/item/DE_2002_38_11_a15/